# SDR UIEA2013012800034

- Difficulty date: January 27, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 71,050 hours, 18,007 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Nicked
- Location: Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN BLADE NICKED NR 1 ENGINE.  BLENDED AREA WITHIN LIMITS IAW AMM 72-31-02, FLORESCENT PARTICLE INSPECTION WITH NO ITEMS INDICATED.
